MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71020
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During the reprogramming sessions that were conducted during the year the nalu system was implanted, the system appeared to be functioning as expected with no signs of migration or impedance issues.Ultrasound and fluoroscopic imaging were used during the implant procedure to assure appropriate placement of the device to target the sural nerve and there are no reports of stimulation being received to an incorrect location.Patient initially reported fairly significant reduction in pain symptoms.No device failure or malfunction has been identified, and the cause for patient's subsequent perceived lack of effect is undetermined.
 
Event or Problem Description
The patient participated in a trial phase with nalu before being implanted with a nalu peripheral nerve stimulator system on (b)(6) 2024 to treat foot pain.During the trial phase the patient had noted that the placement of the leads did not cover the entire foot, however chose to move forward with the permanent implant as the amount of coverage being recieved was satisfactory for the patient.The permanent system was implanted using both ultrasound and fluoroscopy to assure appropriate placement.The system was activated on (b)(6) 2024 and a follow-up programming session was performed on (b)(6) 2024.During the follow-up session the patiet reported reduction in pain symptoms from 8/10 down to 3/10.In (b)(6) 2025 the medical office notified a nalu representative that the patient was requesting to remove the nalu system due to lack of sufficient pain relief.The patient had been seen multiple times over the course of the year that the system was implanted and multiple reprogramming sessions had been performed to improve therapy and coverage, however the patient ultimately decided that coverage was insufficient.A full system explant was performed on (b)(6) 2025 per the patient's request.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key22881254
Report Number3015425075-2025-00264
Device Sequence Number9971678
Product Code GZF
UDI-Device Identifier00812537036182
UDI-Public(01)00812537036182(11)231115(17)261115
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71020
Device Catalogue Number71020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Initial Report FDA Received Date08/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown